| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the circulated items were inspected, and it was identified that the sterile package was damaged.There was no patient involvement.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, d9, g3, g6, h2, h3, h4, h6, h10.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.Review of the provided photos/returned product found the root cause of the reported event can be attributed to transit damage.The root cause of the reported event can be attributed to transit damage and a packaging design issue.Previous actions have been raised to implement improved packaging changes.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.